# SDR SWAA2022011449532

- Difficulty date: March 30, 2017
- Submitted: January 14, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 10,052 hours, 4,380 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORZT STAB UPPER SLIDING SEAL CRACKED / R&R'D RT HORZT STAB; UPPER FWD SLIDING SEAL REF AMM 53-31-31. 17857
